# SDR CA110428014

- Difficulty date: April 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Failed
- Location: Pax Door
- Part time: 4,586 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, THE "FUSELAGE DOORS" WARNING LIGHT AND MASTER WARNING LIGHT ILLUMINATED.  THE CREW LEVELED OFF AT 3000 FT AND CONDUCTED THE RELEVANT QRH CHECKLIST.  THE MFD DOORS PAGE SHOWED THE REAR LT EMERGENCY EXIT WAS OPEN. THE WARNING LIGHT CONTINUED TO CLEAR AND THEN ILLUMINATE INTERMITTENTLY DURING THE APPROACH.  THE CABIN CREW CONFIRMED THAT THE DOOR APPEARED TO BE CLOSED AND LATCHED IN A NORMAL POSITION.  THE CREW WAS RADAR VECTORED AND RETURNED TO LAND. LINE MAINTENANCE INVESTIGATION IDENTIFIED A HARD FAULT FAILURE OF THE LT REAR DOOR LOCK SENSOR.  SENSOR REPLACED WITH A NEW ITEM. SENSOR ADJUSTED IAW THE AMM & FOLLOWING APPROPRIATE GROUND CHECKS THE ACFT WAS RELEASED BACK TO SERVICE.
